# SDR SWIA200412867

- Difficulty date: February 7, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 2,512 hours, 2,250 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01751
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 77 hours, 50 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD GROUND SPOILER AND SPOILERON MESSAGE AFTER LANDING.  REMOVED AND REPLACED NR 2 SECU WITH A SERVICEABLE UNIT IAW MM 27-61-05.  OPS CHECK GOOD AT THIS TIME.
